Segui
Francesco Bonsante
Francesco Bonsante
Email verificata su unipv.it
Titolo
Citata da
Citata da
Anno
Notes on a paper of Mess
L Andersson, T Barbot, R Benedetti, F Bonsante, WM Goldman, ...
Geometriae Dedicata 126 (1), 47-70, 2007
832007
Flat spacetimes with compact hyperbolic Cauchy surfaces
F Bonsante
Journal of Differential Geometry 69 (3), 441-521, 2005
642005
Maximal surfaces and the universal Teichmüller space
F Bonsante, JM Schlenker
Inventiones mathematicae 182 (2), 279-333, 2010
622010
Canonical Wick rotations in 3-dimensional gravity
R Benedetti, F Bonsante
American Mathematical Soc., 2009
622009
AdS manifolds with particles and earthquakes on singular surfaces
F Bonsante, JM Schlenker
Geometric and Functional Analysis 19 (1), 41-82, 2009
482009
Fixed points of compositions of earthquakes
F Bonsante, JM Schlenker
Duke Mathematical Journal 161 (6), 1011-1054, 2012
412012
Multi-black holes and earthquakes on Riemann surfaces with boundaries
F Bonsante, K Krasnov, JM Schlenker
International Mathematics Research Notices 2011 (3), 487-552, 2011
392011
Collisions of particles in locally AdS spacetimes I. Local description and global examples
T Barbot, F Bonsante, JM Schlenker
Communications in mathematical physics 308 (1), 147-200, 2011
332011
A cyclic extension of the earthquake flow I
F Bonsante, G Mondello, JM Schlenker
Geometry & Topology 17 (1), 157-234, 2013
312013
Some open questions on anti-de Sitter geometry
T Barbot, F Bonsante, J Danciger, WM Goldman, F Guéritaud, F Kassel, ...
arXiv preprint arXiv:1205.6103, 2012
252012
Area‐preserving diffeomorphisms of the hyperbolic plane and ‐surfaces in anti‐de Sitter space
F Bonsante, A Seppi
Journal of topology 11 (2), 420-468, 2018
222018
A cyclic extension of the earthquake flow II
F Bonsante, G Mondello, JM Schlenker
arXiv preprint arXiv:1208.1738, 2012
222012
The equivariant Minkowski problem in Minkowski space
F Bonsante, F Fillastre
Annales de l'Institut Fourier 67 (3), 1035-1113, 2017
202017
On Codazzi tensors on a hyperbolic surface and flat Lorentzian geometry
F Bonsante, A Seppi
International Mathematics Research Notices 2016 (2), 343-417, 2016
192016
On the volume of Anti-de Sitter maximal globally hyperbolic three-manifolds
F Bonsante, A Seppi, A Tamburelli
Geometric and Functional Analysis 27 (5), 1106-1160, 2017
172017
Collisions of particles in locally AdS spacetimes II Moduli of globally hyperbolic spaces
T Barbot, F Bonsante, JM Schlenker
Communications in Mathematical Physics 327 (3), 691-735, 2014
172014
Canonical Wick rotations in 3-dimensional gravity
R Benedetti, F Bonsante
arXiv preprint math/0508485, 2005
162005
Spacelike convex surfaces with prescribed curvature in (2+ 1)-Minkowski space
F Bonsante, A Seppi
Advances in Mathematics 304, 434-493, 2017
152017
Deforming the Minkowskian cone of a closed hyperbolic manifold
F Bonsante
Ph. D. Thesis, Pisa, 2005
132005
Anti-de Sitter geometry and Teichmüller theory
F Bonsante, A Seppi
In the Tradition of Thurston, 545-643, 2020
112020
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20